| Model Number |
86209 |
| Medical Device Problem Code |
Split (2537)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior use, the device had a broken pilot balloon.The customer reported that the break was in the ball.The customer reported that there was no patient involvement.